Journal article icon

Journal article

Fixation Probability for Competing Selective Sweeps

Abstract:

We consider a biological population in which a beneficial mutation is undergoing a selective sweep when a second beneficial mutation arises at a linked locus and we investigate the probability that both mutations will eventually fix in the population. Previous work has dealt with the case where the second mutation to arise confers a smaller benefit than the first. In that case population size plays almost no role. Here we consider the opposite case and observe that, by contrast, the probabili...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/EJP.v17-1954

Authors


Journal:
ELECTRONIC JOURNAL OF PROBABILITY
Volume:
17
Issue:
0
Pages:
1-36
Publication date:
2008-11-29
DOI:
EISSN:
1083-6489
ISSN:
1083-6489
URN:
uuid:8183d374-f567-4f68-9ec6-399a3f6c0c5a
Source identifiers:
204290
Local pid:
pubs:204290
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP